Completion of the classification of generic singularities of geodesic flows in two classes of metricsстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 21 мая 2019 г.

Работа с статьей


[1] Remizov A. O., Pavlova N. G. Completion of the classification of generic singularities of geodesic flows in two classes of metrics // Izvestiya. Mathematics. — 2019. — Vol. 83, no. 1. — P. 104–123. This is the final paper in a series devoted to generic singularities of geodesic flows for two-dimensional pseudo-Riemannian metrics of changing signature and metrics induced from the Euclidean metric of the ambient space on surfaces with a cuspidal edge. We study the local phase portraits and the properties of geodesics at degenerate points of a certain type. This completes the list of singularities in codimensions 1 and 2. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть